Matthew R. I. Schrecker

Publications

    Submitted

  1. Guerra, A., Raiţǎ, B. and Schrecker, M. R. I., Compensation phenomena for concentration effects via nonlinear elliptic estimates, arXiv:2112.10657.
  2. Accepted

  3. Guo, Y., Hadzic, M., Jang, J. and Schrecker, M. R. I., Gravitational collapse for polytropic gaseous stars: self-similar solutions, arXiv:2107.12056, accepted to Archive for Rational Mechanics and Analysis.
  4. Published

  5. Guerra, A., Raiţǎ, B. and Schrecker, M. R. I., Compensated compactness: continuity in optimal weak topologies, Journal of Functional Analysis.
  6. Chen, G.-Q. and Schrecker, M. R. I., Global entropy solutions and Newtonian limit for the relativistic Euler equations, Annals of PDE.
  7. Schrecker, M. R. I., Oblique derivative problems for elliptic equations on conical domains, J. London Math. Soc.
  8. Schrecker, M.R.I. and Schulz, S., Inviscid limit of the compressible Navier-Stokes equations for asymptotically isothermal gases, J. Differential Equations 269 (2020), no. 10, 8640–8685.
  9. Schrecker, M. R. I., Spherically symmetric solutions of the multidimensional, compressible, isentropic Euler equations, Trans. Amer. Math. Soc. 373 (2020), no. 1, 727–746.
  10. Schrecker, M. R. I. and Schulz, S., Vanishing viscosity limit of the compressible Navier-Stokes equations with general pressure law, SIAM J. Math. Anal. 51 (2019), no. 3, 2168–2205.
  11. Rupflin, M. and Schrecker, M. R. I., Analysis of boundary bubbles for almost minimal cylinders, Calc. Var. Partial Differential Equations 57 (2018), no. 5, Paper No. 121, 34 pp.
  12. Chen, G.-Q. and Schrecker, M. R. I., Vanishing viscosity approach to the compressible Euler equations for transonic nozzle and spherically symmetric flows, Arch. Ration. Mech. Anal. 229 (2018), 1239–1279.